Alert archive / New Hampshire / Flash Flood Warnings in 2014
Flash Flood Warning 45, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Oct 16, 2014, 3:05 PM EDT for Hillsborough County, New Hampshire. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 16, 2014, 3:05 PM EDT (19:05 UTC)
- Expired
- Oct 16, 2014, 5:00 PM EDT
- In force
- 115 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
County Hillsborough County, NH
The radar
The Boston radar (KBOX), 112 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
394
WGUS51 KBOX 161905
FFWBOX
NHC011-162100-
/O.NEW.KBOX.FF.W.0045.141016T1905Z-141016T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
305 PM EDT THU OCT 16 2014
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE...
* UNTIL 500 PM EDT
* AT 304 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. HOURLY
RAINFALL RATES OF 1 TO 2 INCHES ARE LIKELY THROUGH 5 PM. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MANCHESTER...NASHUA...MERRIMACK...HUDSON...BEDFORD...GOFFSTOWN...
MILFORD...PELHAM...AMHERST...WEARE...LITCHFIELD...HOLLIS...NEW
BOSTON...BROOKLINE...WILTON...MONT VERNON...LYNDEBOROUGH...
FRANCESTOWN AND MASON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING IS ISSUED FOR RAPID AND POTENTIALLY LIFE
THREATENING FLOODING. IN URBAN AREAS AVOID FLOODED ROADS AND OBEY
ROAD CLOSURES. THOSE NEAR SMALL STREAMS MUST HEAD FOR HIGHER GROUND
IMMEDIATELY.
&&
LAT...LON 4305 7164 4307 7152 4305 7151 4304 7146
4302 7145 4301 7139 4294 7137 4293 7145
4283 7143 4282 7138 4277 7135 4276 7127
4274 7125 4270 7130 4271 7175 4313 7177
4315 7167
$$
NOCERAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 2:08 PM EDT, 57 minutes earlier.
Area forecast discussion, Oct 16, 2:08 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
208 PM EDT THU OCT 16 2014
.SYNOPSIS...
WIDESPREAD SHOWERS WITH LOCALLY HEAVY RAINFALL MOVE ACROSS THE
REGION TODAY BEFORE EXITING THE COAST BY MIDNIGHT TONIGHT.
CONDITIONS IMPROVE FRIDAY INTO SATURDAY WITH MILD WEATHER
CONTINUING. A COLD FRONT WILL SWEEP ACROSS THE REGION DURING
SATURDAY EVENING WITH MUCH COOLER TEMPERATURES BY SUNDAY. HIGH
PRESSURE BUILDS IN EARLY NEXT WEEK. COASTAL LOW WILL DEVELOP TUES-
THURS...A LOT OF UNCERTAINTY ON ITS IMPACT TO SOUTHERN NEW
ENGLAND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
205 PM UPDATE...
***FLASH FLOOD WATCH CONTINUES FOR EASTERN NEW ENGLAND THROUGH 10
PM***
A BAND OF HEAVY RAIN EXTENDS FROM THE MONADNOCKS IN SOUTHERN
NH...THROUGH CENTRAL MA AND NOW INTO RHODE ISLAND. DUAL POL SHOWING
RAINFALL RATES IN EXCESS OF 2 INCHES ACROSS SOME OF THE REGION.
IN ADDITION...LATEST RADAR IMAGERY SHOWING A TROPICAL PLUME OF
MOISTURE ALONG WITH EMBEDDED THUNDER WORKING UP TOWARDS OUR SOUTHERN
COASTAL WATERS. GIVEN CLOSED UPPER LEVEL LOW TO OUR WEST...DEEP
MERIDIONAL FLOW WILL CONTINUE TO RESULT IN BANDS OF HEAVY RAIN
LIFTING FROM SOUTH TO NORTH. GIVEN THE SLOW MOVEMENT TO THE EAST WE
CONTINUE TO BE CONCERNED FOR AREAS OF URBAN AND STREET FLOODING
INTO THIS EVENING.
MAIN CONCERN IS FOR THE POTENTIAL FOR LOCALIZED SIGNIFICANT URBAN
AND POOR DRAINAGE STREET FLOODING. STRONG LOW LEVEL JET IMPINGING
ON ANOMALOUSLY HIGH PWATS FOR THIS TIME OF YEAR...MAY YIELD
LOCALIZED 3 TO 4 INCH RAIN AMOUNTS IN A SHORT TIME. THE HEAVY RAIN
WILL COINCIDE WITH EVENING RUSH HOUR ACROSS EASTERN MA/RI
AND WILL HAVE THE POTENTIAL TO RESULT IN LOCALIZED SIGNIFICANT URBAN
FLOODING.
AS FOR THUNDER CHANCES...MARGINAL ELEVATED INSTABILITY WILL LEAD TO
A FEW EMBEDDED THUNDERSTORMS BUT NOTHING WIDESPREAD IS EXPECTED.
DESPITE STRONG SHEAR...SEVERE WEATHER POTENTIAL IS
QUITE LOW GIVEN VERY LIMITED INSTABILITY. HEAVIER SHOWERS MAY BRING
SOME BRIEF 30 TO PERHAPS 40 MPH WIND GUSTS DOWN TO THE GROUND...BUT
NOT EXPECTING MUCH MORE THAN THAT.
HIGHS WILL GENERALLY BE BETWEEN 70 AND 75 IN MOST LOCALES...DESPITE
THE CLOUDY SKIES AND WET WEATHER. VERY HIGH DEWPOINTS FOR THIS TIME
OF YEAR WILL MAKE IT FEEL MUGGY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
AS SYSTEM IS FAIRLY PROGRESSIVE...FOCUS FOR HEAVY RAINFALL WILL
SHIFT TO E MA THIS EVENING...ESPECIALLY ALONG THE COAST AND
CAPE/ISLANDS AS THE RAIN ENDS TO THE WEST...WITH THE RAIN EXITING
THE E COAST AROUND MIDNIGHT AS DEEP MOISTURE PLUME AND LLJ MOVE
OFFSHORE. PARTIAL CLEARING IS POSSIBLE ALONG THE COAST TOWARD
DAYBREAK...BUT AREAS OF LOW CLOUDS AND PATCHY FOG MAY PERSIST IN
THE INTERIOR.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGHLIGHTS...
* ISOLATED SHOWERS POSSIBLE FOR THE WEEKEND
* FALL LIKE TEMPERATURES RETURN ON SUN THROUGH THE WORK WEEK
* A COASTAL SYSTEM IS POSSIBLE TUES INTO THURSDAY
OVERVIEW...
GUIDANCE IS SHOWING BETTER THAN AVG AGREEMENT FOR MUCH OF THE COMING
WEEK WITH AN AMPLIFIED LARGE SCALE PATTERN EXPECTED TO CONSIST OF AN
WESTERN RIDGE AND EASTERN US TROUGH. HOWEVER THERE ARE STILL SOME
UNCERTAINTIES AND DUE TO SUBTLE DIFFERENCES ALOFT...WILL AFFECT THE SFC
EVOLUTION THOUGH ESPECIALLY FOR NEXT WEEKS SYSTEM. THEREFORE HAVE A
OVERALL MODERATE CONFIDENCE IN THE FORECAST FOR THIS MORNING.
THE THURS SYSTEM AFFECTING NEW ENGLAND SHOULD RAPIDLY DEPART FROM
THE NORTHEAST FRIDAY AS SRN CANADA/UPR MIDWEST ENERGY SETTLES INTO
THE ERN MEAN TROUGH. SEVERAL WAVES WILL MOVE THROUGH THE EASTERN
MEAN TROUGH WITH A FEW OVER THE WEEKEND AND ANOTHER ONE ON TUESDAY.
THIS LAST WAVE WILL ALLOW FOR A CUT OFF LOW IN WHICH WILL DEVELOP A
COASTAL LOW AND SPIN OVER THE REGION TIL FRIDAY.
DETAILS...
THE WEEKEND...
UPPER LEVEL SHORTWAVE WILL PUSH THROUGH THE REGION ON SATURDAY. THIS
FRONT MAY PROVIDE ENOUGH LIFT FOR A FEW ISOLATED SHOWERS DURING THE
DAY ESP ACROSS THE NW INTERIOR. DOESNT LOOK LIKE A WIDESPREAD EVENT
AS DEEP LAYER MOISTURE IS LIMITED. RIGHT NOW BELIEVE THAT THERE WILL
BE MORE DIURNAL CLOUDS THAN SHOWERS...BUT CONTINUE TO MENTION SLIGHT
CHC FOR NOW. CAA WILL PUSH THROUGH BEHIND THE FRONT ALLOWING FOR
TEMPS TO DROP BACK TO MORE SEASONABLE. HIGHS ON SUNDAY WILL STRUGGLE
TO REACH INTO THE 60F AND IN SOME SPOTS 50F. ANOTHER CHANCE FOR
SHOWERS IS POSSIBLE ON SUNDAY BEHIND THE FRONT AS COLD CORE LOW OVER
THE REGION WILL STEEPEN THE LAPSE RATES AND WITH LINGERING
MOISTURE...COULD SEE SOME ISO SHOWERS. TEMPERATURES OVERNIGHT ON
SUNDAY INTO MONDAY MORNING WILL BE VERY CHILLY AS 850 MB TEMPS WILL
DROP TO -4C. OVERNIGHT LOW WILL BE IN THE LOW TO MID 30S. IDEALLY A
FROST/FREEZE HEADLINES WILL BE NEEDED HOWEVER WITH CLOUDS AROUND AND
WINDS STAYING UP...DO NOT SEE THE NEED FOR THE HAZARDS FOR NOW. BUT
IF THE WINDS DROP OFF...THEN HAZARDS WILL BE NEEDED.
MONDAY...
UPPER LEVEL LOW WILL PUSH OUT TO THE MARITIMES ON MONDAY ALLOWING
FOR A MORE ZONAL FLOW ALOFT. AT THE SURFACE VERY WEAK HIGH PRESSURE
WILL MOVE THROUGH ALLOWING FOR DRY WEATHER. TEMPS WILL STAY AROUND
AVG FOR THIS TIME OF YEAR.
TUESDAY INTO THURSDAY....
ANOTHER SHORTWAVE WILL PUSH THROUGH THE MEAN TROUGH FLOW ALLOWING
FOR A CUT OFF 500 MB LOW. AT THE SURFACE APPEARS THAT A COASTAL LOW
WILL DEVELOP ACROSS THE MID-ATLANTIC AND MOVE SOUTH OF SOUTHERN NEW
ENGLAND DURING THE MID-WEEK. THERE IS STILL A LOT OF UNCERTAINTIES
ESP AT THE SURFACE LEVEL AND TIMING. FOR NOW IT APPEARS THAT THE CUT-
OFF LOW WILL CONTINUE TO KEEP THE REINFORCING COLD AIR IN PLACE FOR
NEW ENGLAND ALLOWING FOR THE FALL TEMPS TO REMAIN FOR THE AREA. .
THIS HAS A HIGHER CONFIDENCE AS THE AO CONTINUES TO STAY NEGATIVE
THROUGH THE FORECAST PERIOD. IF THIS COLD AIR AND PRECIP LINE
UP...THERE COULD BE SOME FLURRIES ACROSS THE HIGHER TERRAIN IN THE
NW ZONES WED NIGHT OR EVEN THURS NIGHT.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH TONIGHT/...HIGH CONFIDENCE.
THIS AFTERNOON...HIGH CONFIDENCE. WIDESPREAD MVFR/IFR CONDITIONS IN
BANDS OF HEAVY RAIN SHOWERS. MOST OF THE RAIN WILL BE ACROSS
CENTRAL AND EASTERN NEW ENGLAND. AN ISOLATED THUNDERSTORM
OR TWO IS POSSIBLE ALONG WITH SOME SOUTHERLY LLWS.
TONIGHT...LOW TO MODERATE CONFIDENCE. CONDITIONS MAY IMPROVE TO
MAINLY MVFR FROM WEST TO EAST BETWEEN 00Z AND 06Z.
HOWEVER...LOCALIZED PATCHY FOG AND LOWER CIGS MAY STILL RESULT IN
POCKETS OF IFR CONDITIONS THROUGH DAYBREAK FRIDAY.
FRIDAY...HIGH CONFIDENCE. ANY LEFT OVER LOW CLOUDS/FOG PATCHES
SHOULD BURN OFF BY LATE MORNING. OTHERWISE...VFR CONDITIONS WITH
SOUTHWEST WIND GUSTS INTO THE LOWER 20 KNOTS AT TIMES BY AFTERNOON.
KBOS...HIGH CONFIDENCE IN MVFR AND AT TIMES IFR CONDITIONS IN
BANDS OF HEAVY RAIN THROUGH 00Z. SOME IMPROVEMENT BETWEEN 00Z AND
3Z...BUT SCATTERED SHOWERS AND LOWER CONDITIONS STILL POSSIBLE.
KBDL...MODERATE CONFIDENCE. TEMPORARY IMPROVEMENT TO VFR IS
POSSIBLE THIS EVENING BUT MAY SEE SOME PATCHY FOG/LOWER CLOUDS RE-
DEVELOP.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
FRIDAY NIGHT...HIGH CONFIDENCE. VFR
SATURDAY AND SUNDAY...MODERATE CONFIDENCE. VFR FOR MOST LOCATIONS.
ISOLATED MVFR IN DIURNAL SHOWERS FOR BOTH DAYS. GUSTY WESTERLY WINDS
UP TO 20 KTS...25 KTS ON SUNDAY.
MONDAY...MODERATE CONFIDENCE. VFR.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH TONIGHT/...HIGH CONFIDENCE.
MODEST LOW LEVEL JET MOVES ACROSS THE WATERS TODAY AND THIS
EVENING BEFORE MOVING E OF THE WATERS BY MIDNIGHT TONIGHT. SFC
INVERSION WILL PREVENT STRONGER GUSTS FROM REACHING THE SURFACE
BY MAY SEE SOME G25 KT THIS AFTERNOON/EVENING ESPECIALLY EASTERN
WATERS. INCREASING SOUTHERLY WIND WAVE TODAY THEN INCREASING SWELL
FROM HURRICANE GONZALO TONIGHT WILL RESULT IN HAZARDOUS SEAS
CONDITIONS BUILDING TO 7-8 FT OVER S WATERS THIS AFTERNOON AND
TONIGHT. SMALL CRAFT ADVISORIES CONTINUE BUT DROPPED SCA FOR
BOSTON HARBOR AND NARRAGANSETT BAY WHERE WINDS SHOULD REMAIN JUST
BELOW SCA THRESHOLDS. WIDESPREAD SHOWERS AND FOG WILL REDUCE
VISIBILITIES TODAY AND TONIGHT.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY-SATURDAY...MODERATE CONFIDENCE. LEFTOVER SOUTHWEST GUSTS UP
TO 25 KT EARLY FRI ON THE OUTER WATERS...DIMINISHING BY THE
AFTERNOON. SEAS AND SWELLS REMAIN HIGH AS HURRICANE GONZALO MOVES BY
WELL SOUTHEAST OF NANTUCKET. IN FACT SEAS ACROSS THE OUTER WATERS
WILL BE BETWEEN 7-10 FEET ON SATURDAY. WIND GUSTS WILL STILL LINGER
AROUND 25 TO 30 KTS.
SUNDAY...MODERATE CONFIDENCE. A COLD FRONT MOVES ACROSS THE WATERS
EARLY SUNDAY MORNING. STILL EXPECTING ROUGH SEAS TO LINGER ACROSS
THE OUTER COASTAL WATERS DUE TO LINGERING SWELL AND CAA. GUSTY WEST
WINDS AROUND 30KTS WILL IMPACT THE WATERS AS WELL. LOW CONFIDENCE ON
GALES.
MONDAY...MODERATE CONFIDENCE. HIGH PRESSURE WILL SLIDE SOUTH OF THE
WATERS REDUCING WIND SPEEDS TO 20 KT GUSTS. SEAS WILL REMAIN UP TO
AROUND 5 FT ACROSS THE OUTER WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR CTZ004.
MA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR MAZ004>007-
012>022-026.
NH...NONE.
RI...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR RIZ001>004-
006-007.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ231>234.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ235-237-250-
254>256.
&&
SYNOPSIS...KJC/DUNTEN
NEAR TERM...FRANK
SHORT TERM...KJC
LONG TERM...DUNTEN
AVIATION...FRANK/DUNTEN
MARINE...KJC/DUNTENHazardous weather outlook, Oct 16, 2:12 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 212 PM EDT THU OCT 16 2014 CTZ002-003-MAZ002-003-008>011-023-024-NHZ011-RIZ005-008-171815- HARTFORD CT-TOLLAND CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-DUKES MA-NANTUCKET MA-CHESHIRE NH-BRISTOL RI- BLOCK ISLAND RI- 212 PM EDT THU OCT 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS TODAY AND TONIGHT WILL PRODUCE HEAVY RAINFALL. URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW CONFIDENCE FOR FROST/FREEZE HEADLINES ON SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ004-MAZ004>007-012>022-026-NHZ012-015-RIZ001>004-006-007-171815- WINDHAM CT-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- WASHINGTON RI-NEWPORT RI- 212 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW CONFIDENCE FOR FROST/FREEZE HEADLINES ON SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-251-254>256-171815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 212 PM EDT THU OCT 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS TODAY AND TONIGHT MAY PRODUCE GALE FORCE WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A LOW POSSIBILITY FOR WESTERLY GALE FORCE GUSTS ON SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 11:42 AM EDT | Areal Flood Advisory | BOX | Cheshire, Hillsborough | 2 hr |
| Oct 16, 11:44 AM EDT | Flash Flood Watch | BOX | Hillsborough | 11 hr |
| Oct 16, 1:45 PM EDT | Areal Flood Advisory | BOX | Cheshire, Hillsborough | 60 min |
| Oct 16, 2:44 PM EDT | Areal Flood Advisory | BOX | Hillsborough | 61 min |
Nearby
Flash Flood Warnings in New Hampshire, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.